Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on equicontinuity


Author: M. K. Fort Jr.
Journal: Bull. Amer. Math. Soc. 55 (1949), 1098-1100
DOI: https://doi.org/10.1090/S0002-9904-1949-09333-3
MathSciNet review: 0032956
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. H. Gottschalk, Transitivity and equicontinuity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 982-984. MR 26765
  • 2. C. Kuratowski, Sur les fonctions représentables analytiquement et les ensembles de première catégorie, Fund. Math. vol. 5 (1924) pp. 75-91.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09333-3

American Mathematical Society